# SDR P5CA2018071800138

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,528 hours, 20,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9108110
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED OFF EICAS MSG AFTER START, NO BLEED PRESSURE. PER AMM 36-11-09 REPLACED RIGHT ENGINE PRSOV AND LEAK CHECK, NO LEAK LEAK FOUND.
